# SDR SWAA2020010240138

- Difficulty date: November 26, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550688878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS. 986, BETWEEN RBL 43 TO LBL 43. / REPAIRED FLOOR BEAM IAW SRM, ER, AND EA.
